# SDR AWXA200300766

- Difficulty date: June 29, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 66,930 hours, 26,124 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Part number: 785801
- Condition: Defective
- Location: Zone 200
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING EMERGENCY DESCENT AFTER MANUAL DEPLOYMENT OF OXYGEN MASKS, SEVERAL MASKS FAILED TO DEPLOY.  FLIGHT ATTENDANT MANUALLY DEPLOYED MASKS AT SEAT ROW 2, 4 & 12 AND LAVATORIES A & C.  MAINTENANCE REPLACED SOLENOIDS (ACTUATORS) AT SEAT ROWS 2, 4 & 12 AND LAVATORIES A & C; PERFORMED OXYGEN MASK DEPLOYMENT TEST IAW BMM 35-21-00 PG 501 AND T/C F1C35601.
